# SDR COMA0260628

- Difficulty date: November 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 6,259 hours, 6,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 42803
- Condition: Discharged
- Location: Cabin
- Part time: 16,631 hours, 15,283 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 6000 EMERGENCY LIGHTS ARE INOP.REPLACED EMERGENCY LIGHTS BATTERIES.
